U.S. doctors online nowAsk doctors free
A 53-year-old member asked:

What would happen if i use lymecycline long term?

1 doctor answer2 doctors weighed in
Dr. Stephen Scholand
Infectious Disease 24 years experience
Doctor's supervision: I believe it is always best to take medications under the proper supervision of a doctor. This goes especially for antibiotics. The antibiotic you mention belongs in the tetracycline class, and can have side effects which include rash, headache, diarrhea, nausea, vomiting, dermatitis, dysphasia, liver problems, even esophagitis among others. Hopefully you can see an ID doc for help.
Last updated Sep 19, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.